MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO INTERPULSE IRRIGATION ONLY HANDPIECE WITH BONE CLEANING TIP; LAVAGE, JET

STRYKER INSTRUMENTS-KALAMAZOO INTERPULSE IRRIGATION ONLY HANDPIECE WITH BONE CLEANING TIP; LAVAGE, JET
Catalog Number 0210210000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not available for return.
 
Event or Problem Description
It was reported that water leaked from the battery box during a procedure.There was no surgical delay or adverse consequences to the patient and the procedure was successfully completed.

Brand Name
INTERPULSE IRRIGATION ONLY HANDPIECE WITH BONE CLEANING TIP
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7872311
Report Number0001811755-2018-01647
Device Sequence Number1263235
Product Code FQH
UDI-Device Identifier37613327003919
UDI-Public37613327003919
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210210000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2018
Initial Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1